Previous |  Up |  Next


finite-time convergence; parameter uncertainty; adaptive control; nonholonomic systems
In this paper, the finite-time stabilization problem of chained form systems with parametric uncertainties is investigated. A novel switching control strategy is proposed for adaptive finite-time control design with the help of Lyapunov-based method and time-rescaling technique. With the proposed control law, the uncertain closed-loop system under consideration is finite-time stable within a given settling time. An illustrative example is also given to show the effectiveness of the proposed controller.
[1] E. F. Beckenbach and R. Bellman: Inequalities. Springer–Verlag, Berlin 1971. MR 0192009
[2] S. Bhat and D. Bernstein: Continuous finite-time stabilization of the translational and rotational double integrators. IEEE Trans. Automat. Control 43 (1998), 678–682. MR 1618028
[3] A. de Luca and M. D. di Benedetto: Control of nonholonomic systems via dynamic compensation. Kybernetika 29 (1993), 593–608. MR 1264889
[4] S. Ge, Z. Wang, and T. Lee: Adaptive stablization of uncertain nonholonomic systems by state and output feedback. Automatica 39 (2003), 1451–1460. MR 2141690
[5] J. Hespanha, S. Liberzon, and A. Morse: Logic-based switching control of a nonholonomic system with parametric modeling uncertainty. Systems Control Lett. 38 (1999), 167–177. MR 1759354
[6] Y. Hong: Finite-time stabilization and stabilizability of a class of controllable systems. Systems Control Lett. 46 (2002), 231–236. MR 2010240 | Zbl 0994.93049
[7] Y. Hong, J. Huang, and Y. Xu: On an output feedback finite time stabilization problem. IEEE Trans. Automat. Control 46 (2001), 305–309. MR 1814578
[8] Y. Hong, J. Wang, and D. Cheng: Adaptive finite-time control of nonlinear systems with parametric uncertainty. IEEE Trans. Automat. Control 51 (2006), 858–862. MR 2232614
[9] Y. Hong, J. Wang, and Z. Xi: Stabilization of Uncertain Chained Form Systems within Finite Settling Time. IEEE Trans. Automat. Control 50 (2005), 1379–1384. MR 2164439
[10] Z. P. Jiang: Robust exponential regulation of nonholonomic systems with uncertainties. Automatica 36 (2000), 189–209. MR 1827775 | Zbl 0952.93057
[11] Z. P. Jiang and J. B. Pomet: Global stabilization of parametric chained systems by time-varying dynamic feedback. Internat. J. Adapt. Control Signal Process. 10 (1996), 47–59. MR 1377116
[12] M. Krstić, I. Kanellakopoulos and P. V. Kokotović: Nonlinear and Adaptive Control Systems Design. Wiley, New York 1995.
[13] J. Li and C. Qian: Global finite-time stabilization by dynamic output feedback for a class of continuous nonlinear systems. IEEE Trans. Automat. Control 51 (2006), 879–884. MR 2232618
[14] S. Li and Y.-P. Tian: Finite-time stability of cascaded time-varying systems. Internat. J. Control 80 (2007), 646–657. MR 2304124
[15] Y. Wang, D. Cheng, Y. Hong, and H. Qin: Finite-time stabilizing excitation control of a synchronous generator. Internat. J. Systems Sci. 33 (2002), 13–22. MR 1900026
[16] Z. Xi, G. Feng, Z. Jiang, and D. Cheng: A switching algorithm for global exponential stabilization of uncertain chained systems. IEEE Trans. Automat. Control 48 (2003), 1793–1798. MR 2021431
Partner of
EuDML logo